Friday, August 1, 2008

Public Service Announcement


Well folks it looks like I have run out of inspiration. I haven’t felt like writing at all. The words seemed to have dried up and I didn’t want to dribble out some half-hearted sentiments. I’ve been in a deep blue funk for the past few weeks and I think I need a change in my life, but I’m not sure how to go about it. So just to get myself back into the writing mode I thought I would let you know what has been going on in my part of the world. It is hot! I’m talking waves of heat as soon as you walk out the door. I don’t know why this always surprises me, it happens every year.

I also found out that my Dad has been receiving the wrong medication for the past 6 months. He was supposed to be getting bloodthinners, but a well known
National drug store has been giving him the exact opposite, medication to clot his blood. We’re lucky he didn’t suffer a stroke or something worse. I don’t even want to think about what could have happened. If you are on medication and the shape or color of the pills change with a refill, please make sure it is the correct medication. It makes me wonder how often this happens. Please double-check your prescriptions!

I want to thank every one who has been reading my blog and I will come by for a visit soon. And I just want to say if I have left comments on your page it is because your work has left an impression with me. And I always want to encourage people to keep writing.

Go out and enjoy life and I hope I will have a spark of creativity soon.


Hugs,

Sherry

8 comments:

paisley said...

do i ever know how you feel.. i went thru this earlier in the month, my mind was way too full of other stuff,, stuff that was not poetic,, but equally as deserving of time to be heard, written about and though through... i decided to write it out, in posts,, and it flowed... wow... i feel like i am lighter,, and i can write again... i am just saying... who knows maybe it could work for you too.....

but then again,, there is nothing at akl wrong with a little time off....

in addition, i just want to let you know i am posting my new poetry on justpaisley.... now, and i sure would love it if you came over and had a look....

Michelle said...

YAY, you're back! I've been waiting to hear from you all week... checking in from time to time.
Sorry about your Dad's medication - THAT is terrible, and could have been deadly. I hope this is less common than I fear.

***Sending good thoughts of inspiration your way***

Nathan said...

Well it's good to hear from you. You know sometimes it can seem like your blog makes demands of you. If that happens just remember, you're the boss. If you need time that's cool. We'll be here when you get back.

Wordcrafter said...

OMG, just lost comment I was writing.. gone into the ether with your muse... and mine too:) Read your post with relief, it must be the muse holiday season:) not to worry they will all return with the autumnal breeze, and we look forward to it.
Soooo glad about your father's medication being sorted out. Tis absolutely awful and unacceptable, can you be compensated for this mistake? I think they should..

June said...

Incredible but unfortunately not surprising, the drug mix-up. Glad it was realized before something bad happened. Who discovered it? I hope your dad's checked in with his doctor...just to be on the safe side. As for your writing lapses, it's a natural cycle don't ya think? Think of it as time spent juicing back up!

Cynthia said...

Oh gosh, I'll miss you words and
smiling face. Surely, this phase
won't last long.

We have so many of the favorite
female authors: sweet Sylvia, Anais, dear Jean, Djuana, Collette.
I'm hoping to fashion some sort of
poetry/prose project with these
ladies and a few others, if any ideas run through your mind, please
email me and let me know.

Enjoy the midsummer's lanquid days.

White Rose said...

Thanks so much everyone for all the wonderful comments! It really brightened my day! And I needed it!

Id it is said...

Sorry to hear about the mix up with your father's medication; I hope there wasn't much damage done.

You sound low; let that 'spark of creativity' rev you up! Besides,
"This too shall pass"